# SDR CAL960095

- Difficulty date: January 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16808
- Make and model: Doug DC-9-82
- Aircraft serial: 49262
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Gouged
- Location: Rt Te Flap
- Part time: 36,783 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - INSPECTION FOUND TOP INBOARD END OF RIGHT WING 5TH FOREFLAP VANE HAD GOUGES.  THE DAMAGED AREA WAS CUT OUT AND A HOT BOND REPAIR WAS INSTALLED IAW SRM 51-1-9A.  (M)
